BibSonomy :: publication :: Convergence of the optimal values of constrained Markov control processes.
URLDOITeX

Convergence of the optimal values of constrained Markov control processes.

Jorge Alvarez-Mena, and Onésimo Hernández-Lerma. Math. Meth. of OR 55(3):461-484 (2002)

Links and resources

URL:http://dblp.uni-trier.de/db/journals/mmor/mmor55.html#Alvarez-MenaH02
BibTeX key:journals/mmor/Alvarez-MenaH02
internal link:
?
You can use this internal link to create references to this post in your discussions. Just copy this internal link and paste it in your discussion text.
search on:

Comments or reviews  
(0)

There is no review or comment yet. You can write one!

Tags

  • Last update 2 years and 4 months ago.
  • Created 2 years and 4 months ago.

Cite this publication